# SDR ASAA2023090845003

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,771 hours, 1,659 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3224KGBA2
- Part serial: HC458390
- Condition: Unknown
- Location: #2 Engine N1
- Part time: 1,420 hours, 451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE INTERROGATING SCHEDULED MAINTENANCE TASK DISPLAY PER TASK CARD NUMBER 31-005-00, FOUND FAULT CODE 73-44633, " FAN SPEED (N1) SENSOR LOW TOTH SIGNAL IS INVALID" FOR ENGINE #2. GROUNDED - YES. CONSULTED IFIM TASK G73-20-00-810-932, REMOVED ENGINE #2 N1 SENSOR REF AMM 77-12-01 ASA 38869 09/08/23 VERIFIED WITH BOROSCOPE THERE WAS NO SHIM AT THIS TIME ASA 28062 REF AMM 77-12-01 ASA 28062 09/08/23 INSTALLED NEW N1 SENSOR REF AMM 77-12-01, PART HAS BEEN ETOPS VERIFIED BY MTX CONTROL, SEAMC PETER VERIFIED. OPS TEST GOOD, NO FURTHER DISCREPANCIES NOTED.
